# SDR UIEA2020082001827

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON LWR CHORD OF RH HST RIB AT HSBL 421.5. ACCOMPLISHED EI NO T2020A55M-1851 REV 1 THAT ATTACHED TO WD NO. 4824624. JOB COMPLETED AND CONDITION CHECK NORMAL.
